Sudafed Sinus Max Strength 16 Capsules
Sudafed Sinus Max Strength Capsules

Sudafed Sinus Max Strength -16 Capsules

Regular price
£4.18
Regular price
£4.68
Sale price
£4.18
Description

Sudafed Sinus Max Strength 16 Capsules

Sudafed Sinus Max Strength Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.

SUDAFED Sinus Max Strength Capsules help relieve the symptoms of pain and pressure caused by sinusitis, together with a stuffy nose, blocked sinuses, headache, fever, aches and pains.

Phenylephrine hydrochloride tackles congestion, reducing the swelling in your nose and sinuses.

The paracetamol helps bring down a fever and reduce aches, pains and headaches.

The capsules also contain caffeine, a stimulant to help combat tiredness.

Category: Cough, Colds and Sore Throat

Manufacturer: JOHNSON & JOHNSON (McNEIL)

USES

For the relief of symptoms associated with the pain and congestion of sinusitis, including relief of aches and pains, headache, nasal congestion and lowering of temperature.

INGREDIENTS:
Paracetamol 500mg
Caffeine 25mg
Phenylephrine Hydrochloride 6.1mg

DOSAGE16 years and over: 2 capsules every 4-6 hours as required to a maximum of 8 capsules in any 24 hours. Not to be used for longer than 3 days. Under 16 years: not to be used.


RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS